Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gelovani, Viktor Archilovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 7

Number of views:
This page:251
Abstract pages:2286
Full texts:1371
References:1

http://www.mathnet.ru/eng/person42139
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2002
1. V. I. Shveikin, V. A. Gelovani, “New diode lasers with leaking emission in an optical cavity”, Kvantovaya Elektronika, 32:8 (2002),  683–688  mathnet [Quantum Electron., 32:8 (2002), 683–688  isi]
1989
2. V. A. Gelovani, V. V. Yurchenko, “Computer modelling”, Matem. Mod., 1:1 (1989),  3–12  mathnet  zmath
1986
3. V. A. Gelovani, Yu. F. Pronozin, V. I. Rabover, “Aggregation of controllable systems in one problem of qualitative dynamics”, Dokl. Akad. Nauk SSSR, 291:1 (1986),  57–59  mathnet  mathscinet  zmath
1982
4. V. A. Gelovani, Yu. F. Pronozin, “Aggregation of linear dynamic control systems. II”, Avtomat. i Telemekh., 1982, 3,  61–70  mathnet
1981
5. V. A. Gelovani, Yu. F. Pronozin, “Aggregation of linear dynamic control systems. I”, Avtomat. i Telemekh., 1981, 12,  78–87  mathnet  mathscinet
1978
6. V. A. Gelovani, S. V. Dubovsky, V. V. Yurchenko, “Simulation of long-term regional development”, Dokl. Akad. Nauk SSSR, 238:3 (1978),  534–537  mathnet  zmath
1975
7. V. A. Gelovani, V. A. Yegorov, V. B. Mitrofanov, A. A. Piontkovskii, “A certain control problem in the Forrester global dynamic model”, Dokl. Akad. Nauk SSSR, 220:3 (1975),  536–539  mathnet  zmath

2004
8. K. A. Valiev, E. P. Velikhov, I. V. Gaishun, V. A. Gelovani, A. A. Gonchar, Yu. V. Gulyaev, V. A. Il'in, N. A. Izobov, S. K. Korovin, N. N. Krasovskii, A. B. Kurzhanskii, V. P. Maslov, E. F. Mishchenko, E. I. Moiseev, Yu. S. Osipov, V. A. Sadovnichy, T. K. Shemjakina, Yu. S. Popkov, V. L. Arlazarov, “Stanislav Vasil'evich Emel'yanov (A Tribute in Honor of His 75th Birthday)”, Differ. Uravn., 40:5 (2004),  579–581  mathnet  mathscinet; Differ. Equ., 40:5 (2004), 621–624

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022